Sertraline made me numb and LAZY. Any "upper" meds alternative?

#1
I was on sertraline for a few years and I got into the habit of being extremely lazy. I stopped taking it a year ago and I'm still lazy, so maybe its not the meds. I have thought about starting on meds again because my "meh whatever with it all" has started to come back, but I would like to know if there is another medication that would boost my energy level to get out of bed and maybe even be productive during the day with work/fitness while helping with depression/anxiety?

Thanks in advance!
 
#3
Hej HandsomeHans,

I've taken Paroxetine (PAROXETINE MYLAN - Parox?tine - Posologie, Effets secondaires, Grossesse - Doctissimo) for my SA, was hard for me to sleep during the first two weeks, after that it was ok, and it usually makes me fidget with my feet, I felt more focused with it as well.

It helped enormously with my anxiety, this I can insure you.

Good luck.
Thanks for your reply. Have you had any experience with sertraline (zoloft) before you tried Paroxetine ? If so, do you prefer Paroxetine? and why so? I have read that some medications that give you energy also give you more anxiety. Fidgeting with feet sounds like some anxiety or adhd? did you do this before the medication as well?
 
#4
Thanks for your reply. Have you had any experience with sertraline (zoloft) before you tried Paroxetine ? If so, do you prefer Paroxetine? and why so? I have read that some medications that give you energy also give you more anxiety. Fidgeting with feet sounds like some anxiety or adhd? did you do this before the medication as well?
No, I didn't take anything beside Paroxetine, I was told by my doctor that people could respond in two ways to the treatment : being sleepy or being overactive. I wasn't fidgeting before the treatment. If I could describe the treatment, I'd say it keeps my mind busy when I am not interacting with people.
 
#6
I was on Sertraline for about 4 month and I had no real Negative effects from it (to be honest I had no effects at all, but the Doctor put that down to my Depression being caused by a situation rather then a chemical imbalance.) I can't recommend and other meds as Sert was all I tried before the Doctor put me on Cognitive Therapy so sorry there, but as for laziness, I know how easy it is to slip into a 'meh' attitude, I'm doing it right now, I haven't been tot he Gym in weeks! but do try to just get up and do something, even if it's just a walk or something, the reward is more then worth it in the end!
 

cappatown420

Well-known member
#7
I've been on a lot meds and never have found anything that have me a boost of energy. I always feel kind of fatigued. Maybe try adding a B vitamin to your diet? I have also taken vitamins for long periods of time. I didn't notice a big change, but I'm sure it helps.

If you're going to try meds again you can't be lazy, I take my meds at 10PM every night and it's easy to skip. But if you want a benefit, make sure to not skip doses.
 
Top